Rituxan # 2 #lupus

I received my second Rituxan infusion yesterday. I didn’t get Solu Medrol with it, which was nice because the leg and back cramps from it are pretty painful, especially while sitting for a long infusion and then sitting in the car for an hour and a half to get home. I haven’t had a lot of ridiculous side effects so far, mostly just annoyances. I’ve had some insomnia, my skin gets irritated easily (probably the lupus, doesn’t look like an allergy) I’ve had some trouble with heart palpitations again, and my stomach was a little upset. I’m tired, too, but that’s a give-in. Other than that, it hasn’t been too debilitating so far.

This infusion was about an hour shorter, which was nice. I attribute that to skipping the Solu Medrol, since that’s a separate drip. Knowing I have to sit there for 3-4 hours can be daunting. I sometimes feel like I am too tired to occupy myself, and I usually have pain somewhere, which can make it really hard to concentrate on anything.

I had the infusion nurse put the IV in my wrist again. It was sore this time. I probably hadn’t healed from the last infusion yet. As long as I sat still it was fine but when I moved it stung a little. I thought about having him move the needle, but that just meant getting poked again. He did adjust it a little. Next week I think I’ll have him put it in the other arm, or possibly in my hand.

2 down, 2 to go. So far so good.

 

Advertisements

3 Comments

  1. I had 3 rounds of rituxan infusions myself before an emergency infusion of cytoxan and a max dose of 200mg cytoxan now in pill form daily. It really is killing me now but I must say the Rituxan worked wonders for my lungs cleared up most of my nodules in a timely fashion.

    • I am familiar with Churg Strauss Syndrome. I’ve actually been hearing a lot of positive things about Rituxan from other patients, despite my doctor’s cautiousness in deciding to give it to me. I’m sorry to hear you had an emergency situation. I know Cytoxin can make you feel pretty awful. I hope it helps though. As of right now I know I have Cerebral Vasculitis, but I wonder sometimes about the possibility of it happening in other parts of my body. I have raynauds pretty bad, they gave me a calcium channel blocker for it because my feet are so cold and blue all the time. I have some digestive and nasal issues as well, haven’t really been able to figure out the cause yet. So far the rituxan side effects haven’t been bad at all, just kinda fever/chills and insomnia, and being tired. I have one more infusion to go next thursday.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s